# SDR ASAA2014030207050

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 12,607 hours, 3,711 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER MCDU BLANK AFTER LOOSING EXTERNAL POWER AT THE GATE.  ACFT GROUNDED.  CYCLED ACFT POWER & F/O MCDU RECOVERED.  OPS CK GOOD IAW MM 34-61-01.
